MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR); PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR); PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 2490H10
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The caller reported that the patient stated the remote monitor was getting very hot and was afraid it will start a fire.No troubleshooting taken.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model#: 2490h10, serial/lot#: (b)(4): the remote monitor was returned, and analysis revealed that there was no complaint failure found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The remote monitor was returned and replaced.

Brand Name
MEDTRONIC CARELINK MONITOR (PATIENT HOME MONITOR)
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9537269
Report Number3004593495-2020-00001
Device Sequence Number19401942
Product Code NVZ
UDI-Device Identifier00643169341074
UDI-Public00643169341074
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2490H10
Device Catalogue Number2490H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR